# SDR WX0600015

- Difficulty date: January 17, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND ROW 34 EMERGENCY FLOOR TRACK LIGHT OUT.  RE-LAMPED EMERGENCY FLOOR TRACK LIGHT AT ROW 34 IAW 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
